# SDR 97ZZZX2064

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 0655011
- Condition: Malfunction
- Location: Autopilot
- Part time: 593 hours
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WOULD KICK OFF IN STRAIGHT AND LEVEL FLIGHT WITH NO TURBULENCE.  ALSO, THE ACCELEROMETER WOULD NOT TEST PROPERLY IN THE UP POSITION.
